# SDR ASOA2013071608661

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TIE DOWN MOUNTING PLATE CORRODED.  LOCATED, DRILLED IAW SRM 51-42-06 AND 51-40-11.  INSTALLED IAW SRM 51-42-06 AND 51-42-21.
